Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On certain characteristics of $k$-dimensional varieties in $r$-space


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 38 (1932), 725-730
DOI: https://doi.org/10.1090/S0002-9904-1932-05517-3
Cited work: Bull. Amer. Math. Soc., Volume 36, Number 2 (1930), 102--106
MathSciNet review: 1562497
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05517-3